Fixed Point Theorems in Complete Metric Space Using E.A. and (CLR) Property

Full Article - PDF

Published: 2022-11-21

Page: 766-773


Manoj Kumar *

Baba Mastnath University, Asthal Bohar, Rohtak, India.

. Deepika

Baba Mastnath University, Asthal Bohar, Rohtak, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we shall prove some common fixed point theorems for four weakly compatible  self-maps along with E.A and (CLR) property in metric space.

Keywords: Fixed point, weakly compatible maps, E.A. property and (CLR) property


How to Cite

Kumar, M., & Deepika, . (2022). Fixed Point Theorems in Complete Metric Space Using E.A. and (CLR) Property. Asian Journal of Pure and Applied Mathematics, 4(1), 766–773. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1700

Downloads

Download data is not yet available.

References

George A, Veeramani P. On some results in fuzzy metric spaces. Fuzzy Sets and Systems. 1994;64: 395-399.

Singh B, Jain S. Weak compatibility and fixed point theorems in fuzzy metric spaces. Ganita. 2005;56(2):167-176.

Banach S. Sur les operations dans les ensembles abstraits et leur application aux equations itegrale. Fundam. Math. 1922;3:133-181.

Ahmed MA. Common fixed point theorems for weakly compatible mappings. Rocky Mountain J. Math. 2003;33(4):1189-1203.

Chugh R, Kumar S. Common fixed points for weakly compatible maps. Proc. Indian Acad. Sci. Math. Sci. 2001;111(2):241-247.

Ciric Lj. B, Ume JS. Some common fixed point theorems for weakly compatible mappings. J. Math. Anal. Appl. 2006;314(2):488-499.

Jungck G, Rhoades BE. Fixed points for set valued functions without continuity. Indian J. Pure Appl. Math. 1998;29(3):227-238.

Jungck G. Common fixed points for non-continuous non-self maps on non metrics paces. Far East J. Math. 1996;4(2):199-215.

Popa V. A general fixed point theorem for four weakly compatible mappings satisfying an implicit relation. Filomat. 2005;19:45-51.

Aamri M, Moutawakil D. El. Some new common fixed point theorems under strict contractive conditions. J. Math. Anal. Appl. 2002;270(1):181-188.

Sintunavarat W, Kuman P. Common fixed point theorems for a pair of weakly compatible mappings in Fuzzy Metric Spaces. Journal of Applied Mathematics. 2011;Article ID 637958:14.

Rasham T, Shoaib A, Alshoraify S, Park C, Lee JR. Study of multivalued fixed point theorems for generalized contractions in double controlled dislocated quasi metric type spaces. AIMS Mathematics. 7(1):1058-1073.

Rasham T, Asif A, Aydi H, La Sen M. De. On pairs of fuzzy dominated mappings and applications. Advances in Difference Equations. 2021;1:1-22.

Rasham T, Shoaib A, Park C, Sen MDL, Aydi H, Lee JR. Multivalued fixed point results for two families of mappings in modular like metric spaces with applications. Complexity. 2020;2020:1-10.

Sedghi S, Shobe N. Common fixed point theorems for four mappings in complete metric spaces. Bulletin of the Iranian Mathematical Society. 2007;33(2):37-47.